On Epsilon-Stability in Optimization - Archive ouverte HAL Access content directly
Journal Articles Vietnam Journal of Mathematics Year : 2018

On Epsilon-Stability in Optimization

(1) , (1)
1
Not file

Dates and versions

hal-03437584 , version 1 (20-11-2021)

Identifiers

Cite

Dinh The Luc, Michel Volle. On Epsilon-Stability in Optimization. Vietnam Journal of Mathematics, 2018, 46 (1), pp.149-167. ⟨10.1007/s10013-017-0265-8⟩. ⟨hal-03437584⟩
30 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More